MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX284
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during use in an intensive care patient with disseminated intravascular coagulation (dic), this disposable pressure transducer (dpt) connected to the radial catheter, displayed an abnormally low blood pressure value.There was no error message displayed.Consequently, the patient was treated with a high dose of vasopressors as fluid resuscitation.Since the values did not change 3 hours after administering the medication, another pressure sensor was connected to the femoral vein, which showed pressure values considered to be correct of 197mmhg/68mmhg.The dpt showed pressure values of 131mmhg/59mm hg.Also, a cuff was connected and showed pressure values which were in between the radial and the femoral values and were also considered to be correct.Decreasing the amines led to patient improvement, and the values from the femoral sensor seemed coherent with patient condition.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was not available for evaluation despite due diligent attempts.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.There are manufacturing controls to avoid potential causes related to the reported malfunction.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
parque industrial de itabo
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24544585
Report Number2015691-2026-12649
Device Sequence Number5725277
Product Code DXO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPX284
Device Lot Number66844017
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/17/2026
09/03/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/20/2026
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale